| Model Number |
SRLP-265 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
| Date of Event |
05/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued h.6.Health effect- impact code: f2203.A review of the device history record has been completed.No deviations or non-conformities noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture confirmed via mri.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Healthcare professional additionally reported capsular contracture, baker grade iii.The device has been explanted.